Journal article icon

Journal article

LAWLESSNESS OF GROUPS OF FINITARY PERMUTATIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01229781

Authors


Journal:
ARCHIV DER MATHEMATIK
Volume:
26
Issue:
6
Pages:
561-566
Publication date:
1975-01-01
DOI:
EISSN:
1420-8938
ISSN:
0003-889X
URN:
uuid:dd8b3f1b-b10a-4f6f-9808-d401476d99aa
Source identifiers:
18905
Local pid:
pubs:18905

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP